# SDR 99ZZZX1375

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10MB
- Make and model: Doug DC-10-30F
- Aircraft serial: 47907
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Cdp Line
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER T/O OUT OF NARITA ON CLIMBING TO 10,000 FEET, CREWS NOTICED NR 3 ENGINE POWER LAGGING BEHIND COMPARED WITH ENG 1 AND ENG 2.  ATTEMPTS TO RESTORE NORMAL POWER TO THAT ENGINE FAILED AND ACFT MADE AN ATB.  DURING T/S, CHECKED MAIN FUEL FILTER AND LEAK CHECK CIT SENSOR OKAY.  REMOVED CDP LINE, CLEANED AND BLEW OUT LINE WITH SHOP AIR TO DISLODGE ANY FOREIGN MATERIALS.  RE-INSTALLED LINE, ACFT TOWED FOR POWER ASSURANCE RUN.  FOUND SATISFACTORY.  POSSIBLE CAUSE COULD BE DUE TO PLUGGING OF AN ORIFICE IN THE CDP TUBE WHICH RESTRICTS AIR FLOW TO THE MEC.  GE RECOMMENDED CDP LINE BE REMOVED FROM ENG ONLY DURING SHOP VISIT AND CLEANED, SUBMITTER WILL DISLODGE ANY FOREIGN MAT'L COLLECTED AS RECOMMENDED BY
